MathSciNet Relay Station
MathSciNet bibliographic data
MR2222243 35K55 (35D05 35K65 58E35)
Zhang, Kewei Existence of infinitely many solutions for the one-dimensional Perona-Malik model. Calc. Var. Partial Differential Equations 26 (2006), no. 2, 171–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement